MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05171873190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ureal reagent lot number is 711808 with an expiration date of 31-jan-2024.The crp4 reagent lot number is 714911 with an expiration date of 31-mar-2024.The calibration and qc data provided was acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ureal urea/bun and crpl3 c-reactive protein gen.3 results for 3 patient samples on a cobas 8000 c702 module.On (b)(6) 2023, the initial ureal result from line b for sample 1 was 0.6 mmol/l.The repeat result from line b was 20.0 mmol/l.(b)(6) 2023, the sample was repeated on line a and the result was 19.9 mmol/l.On (b)(6) 2023, sample 2 had an initial crp4 result of 0.01 mg/dl.The repeat result was 0.34 mg/l.On (b)(6) 2023, sample 3 had an initial ureal result of 0.8 mmol/l.The repeat result was 11.5 mmol/l.Clarification on which lines samples 2 and 3 were run on was not provided.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The field service engineer (fse) performed precision testing and carryover checks successfully and observed bacterial growth in the black water tank.The root cause of the event was found to be consistent with contamination.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17663171
Report Number1823260-2023-02843
Device Sequence Number6207602
Product Code JJE
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)Y
Initial Reporter CountrySN
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171873190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown